# SDR KPVA20160705004

- Difficulty date: May 13, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N944WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 40,662 hours, 44,356 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: S5701209300600
- Part serial: NOSERIALNUMBER
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING 2 YEAR CHECK INSPECTION, CORROSION WAS FOUND ON RIGHT OUTBOARD FLAP FORWARD SUPPORT BEAM AT WING RIB 18.  SUPPORT BEAM FOUND TO BE OUT OF LIMITS. INSTALLED TEMP REPAIR IAW CETS-2595/16-28106.
